Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Nervousness, gurgling sensation, nausea while having spasms on ribcage. What could this be?

I am a 35 year old female. I have spasms on my left side right at the base of my ribcage. I also feel as if I have had a pot of coffee (severe shaking / nervousness ) when this occurs. I can also feel a gurgling sensation in that specific area. Sometimes I feel nauseated with these spasms, other times I do not. What could this be?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello user,
I think you require a ultrasonography of your abdomen to see for any intestinal or stomach problem.
I think what you are describing is like a external sensations of the peristalsis movements of the stomach, which should normally not be felt.

Therefore you are advised to move to a gastro-enterologist and have your ultrasonography scan report properly examined.

hope my info helped you
Dr Hari Om Chandrakar
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor